How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Macy RN Your Own Question
Macy RN
Category: Health
Satisfied Customers: 805
Experience:  RN of 19 years.Experienced in ER, Critical Care, Surgery, Nutrition, Peds,OB/Gyn and Hospice.
Type Your Health Question Here...
Macy RN is online now
A new question is answered every 9 seconds

Several years ago I twisted the knee and had a shot

Resolved Question:

I am 68 years old female. I am having a problem with my knee. Several years ago I twisted the knee and had a shot in it. A week ago it started hurting again. I don't know what I did to hurt it. Unless sitting on the floor to Bible Study with the youth. What can I do to help the pain when I walk other than taking so much arthritis strength Tylenol.. I take Aleve twice aday for arthritis in my back (I have an extra verterbra that has arthritis) I have a Doctors appointment Sept. 8th. Thank you..
Submitted: 8 years ago.
Category: Health
Expert:  Macy RN replied 8 years ago.



Welcome to Just Answer.


Can you tell me if your knee if swollen?

Does it feel hot or look red?


Thank you,


Customer: replied 8 years ago.
Swollen very little. A little warm. It would be better after I was off it all night. Until this morning.
Expert:  Macy RN replied 8 years ago.

Thank you Martha.


To help alleviate the pain.


Try wrapping it with an Ace bandage.

Not too tight but just snug enough.

Remove the bandage when you go to bed.

Keep the leg elevated as much as possible.

Try an ice pack for 20mins at a time.

Alternate that with a heating pad.


That should help it start to feel better.


My other thought though since you don't remember injurying it could be a blood clot.


Signs of a blood clot would be:






If that develops get to the ER ASAP.


Try to stay off of it as much as possible until you can see your doctor.


Best wishes,



Macy RN and 3 other Health Specialists are ready to help you